# SDR DALA2025052203939

- Difficulty date: May 20, 2025
- Submitted: May 22, 2025
- Operation: Air carrier
- Aircraft: N927AT
- Make and model: Boeing 717-200
- Aircraft serial: 55077
- Aircraft time: 57,611 hours, 42,037 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Torque Tube
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 9572 ON REF AMDS 2027-2004 CORROSION ON SPLINE AND BORE OF RUDDER DRIVE TORQUE TUBE P/N 5912802-13, ALSO CORROSION ON WASHER LOWER BRG P/N 2913035-1 OF RUDDER CONTROL AFT FUSELAGE // EMPENNAGE. CORRECTIVE ACTION: RUDDER TORQUE TUBE WAS REPLACED BY SERVICEBALE. AND VERIFIED PER B717-200 AIPC 27-21-30-01(0976430)
